Common Questions and Answers about Amphetamine vitamin c
I couldn't find evidence that small doses of amphetamine cause any harm to the liver.
Can you kindly refer me any sources that lead you to believe otherwise.
I have Hep C and the fatigue associated with the treatment.
I ran across this article which recommends using Ritalin as possible treatment for fatigue:
You mentioned that you like the drugs, start to like the natural drugs that are essential for well being and by natural drugs i mean vitamins supplements. So basically you need a healthy diet and a vitamins B complex and a good vitaminC ( 1,000mg with calcium ) and you will see improvement to your condition and general well being.
If you want more information about all of this i recommend you read one of my post that is talking about this issue. http://www.medhelp.
Okay... So your addiction is pain pills and anti-anxiety medication right?
You don't need to take the L-Tyrosine... L-Tyrosine would be for low dopamine levels which would be the right amino acid to supplement if you were coming off stimulants like any amphetamine, or cocaine.
You don't necessarily need to take 5-HTP unless you are deficient in serotonin.
If I were you I would use 3 mg melatonin quick dissolve strips to help you sleep.
>Subject: Info About Hep C and Cannabis (letter for your Doc)
>The Lifevine Foundation
>2442 NW Market St. #508
>Seattle, WA 98107
>State of Washington
>Dear Concerned Physician,
>The patient presenting this letter to you has been diagnosed with
I would take vitamins twice a day. Even if you take 1/2. Same with VitaminC. Many vitamins are water soluble so they don't stay in you all day and night.
5htp is the name and yes, I would thing GNC has them all.
Did you also look at the Thomas recipe? It too has some suggestions for detoxing.
Natural Calm with calcium is another excellent product to use.
all the amino acids like L-tyrosine at the top...EmergenC powdered vitaminc is another, of course all your Bs and a multi with iron..there are other supplements out there that have helped me tremendously....of course steer clear of amphetamines!
I was taking an antidepressant called venlafaxine (75 mg's daily) but since the 2 meds don't mix I'm just taking the wellbutrin.
My head feels kinda fuzzy I think b/c of the med switch it will take my body some time to adjust to it.
So....here we go!
all types of vitamins..every type of B vitamin...those little energy shots dont do a thing for me ... nothing seems to help...that is why i was taking the percs...for the energy... i would buzz around and get all my work done...now its such a struggle to get things accomplished...
any suggestions?? thanks so much.
All children and especially those with learning difficulties, benefit from a Multiple Vitamin-mineral supplement with antioxidants, BCompex and VitaminC.It also stated that the FDA called for stronger warning labels for stimulant drugs used to treat common types of Attention Deficit DisordersADD, The biggest change was to amphetamine-containing drugs for ADHD, Adderall and Dexedrine and Methylphenidates such as Concerta and Ritalin.
He guarantees me he is not doing drugs however he said he is taking multiple vitamins ie.. excessive amount of vitaminc, vitamin d and vitamin e. I don't know if this has anything to do with it or not but I had him stop taking all the vitamins and told him to try glycine, Help I don't know what to think or how to help him. What can I do? He is reluctant to tell his doctor for fear of his new job finding out.
get your self to the hospital and ask how you stop taken it.
try taken Vitamin B6 and B12 and Omega 3-6-9 and VitaminC along with A Multivitamin every day.These don't have all the bad side effects.
And I beat your doctor didn't test you for other things before giving you this drug.The doctor should have .
Amphetamines are thought to block the reuptake of dopamine and norepinephrine. This theoretically leaves more of these neurotransmitters available in the brain. However if you have low neurotransmitters to start with medications either will not work well or work for a while then stop working.
The precursors that go into the methylation cycle for SAMe, neurotransmitters, dopamine, serotonin are methionine, folate, B12, B6, TMG (trimethylglycine) and zinc, and maybe calcium and magnesium.
I have read so many posts from people in w/d and wanted to share again to try to help. I have been going through w/d from opiates and it really is hard but the amino acids and vitamins have helped. I went to the health store and bought the L-tyrosine 500mg and the L-Glutamine 500mg and today I had a lot more energy and the deep depression must be better because I laughed and smiled:) Twice a day I take those and the SAM-e, calcium, super b complex, 5-HTP, magnesuim and a multi vitamin.
I had this symptom along with various other mental and physical symptoms due to autoimmune pernicious anaemia (unable to absorb vitamin B12). From what i found, this feeling of unnecessary guilt is a listed symptom of low serotonin levels.
Serotonin is a neurotransmitter in the brain involved in the regulation of several processes including mood, emotions, sleep, appetite, memory and perceptions.
Eating eggs is also a very good protein source, about three times a week. Also, you need to be taking a B-complex and Cvitamin three times a week. Another few things is to (A) exercise every day to where you break a sweat, (B) then drink a lot of water, and (C) and then take a hot bath. Those things will help get rid of the toxins stored in your body.
The absolute best exercise is running for a long time at a specific rhythm, it releases the "feel-good" hormones in the body.
She has started me on weekly IV Nutrient drips, which I will do for the next 5 weeks- one per week and then taper to once a month. From what I've read, the most important vitamin we need (in huge amounts) is C and it doesn't seem to be part of your regimen. My drip included 25ML of C along with calcium gluconate, magnesium sulfate, all the B Vitamins, Selenium and Zinc.
"Since pneumonia is classified as an infectious disease, it means that a normal healthy person can suddently 'catch' pneumonia and become very ill.
Is this one of the causes of pneumonia? Hardly. We very seldom hear of normal, healthy people suddenly dying because they caught pneumonia. And even if there are a few such cases, we don't know if they might have some underlying weakness that was not previously apparent.
I am not a dr, but u can possibly have low levels of vitamin and minerals...along with stress from school!! Ask ur dr to do labs and have ur levels checked...low potassium and magnessium can cause twitching.....brain fog...ect....and yes drugs, not matter what form, legal or not can cause very scary side effects...u can cause perm damage.
u have to ask urself....do I want a future?....because that kind of reckless behavior will not lead to one.may I ask...y do u exercise?.......
Most common nasal decongestants can cause a positive reading for Amphetamines. As the cross reactive list suggests at the back of this booklet, amphetamine false positives are the most common. Recent articles in the Journal of Clinical Chemistry ,Vol. 38 No.12 1992 and Vol. 39 No.3 1993 warn that medications containing chloropromazine, fluspirilene, and others may yield a positive when tested for amphetamines.
Nutrients associated with detoxifying and strengthening the liver and digestive tract
VitaminC. VitaminC is considered to be one of the primary nutrients useful in the treatment of addiction. It helps to eliminate toxins from the body as well as lessen withdrawal symptoms. In 1977 and 1982 Libby and Stone reported that large doses of ascorbic acid combined with B vitamins and protein allowed heroin addicts to quit with minimal withdrawal symptoms.
I have added a little info on adderall.
Do not use amphetamine-dextroamphetamine if you have used an MAO inhibitor such as isocarboxazid (Marplan), tranylcypromine (Parnate), phenelzine (Nardil), rasagiline (Azilect), or selegiline (Eldepryl, Emsam) within the past 14 days. Serious, life-threatening side effects can occur if you take amphetamine-dextroamphetamine before the MAO inhibitor has cleared from your body.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.